Alert archive / Oregon / Gale Warnings in 2016

Gale Warning 30, NWS Medford, OR

April 29, 2016

NWS Medford, OR issued this gale warning at Apr 29, 2016, 2:52 PM PDT. It took effect at Apr 30, 2016, 2:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2016, 2:52 PM PDT (21:52 UTC)
In effect from
Apr 30, 2016, 2:00 PM PDT
Expired
May 1, 2016, 2:00 AM PDT
In force
12 hr
Issued by
NWS Medford, OR

The text

As transmitted.

122 
WHUS76 KMFR 292152
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
252 PM PDT FRI APR 29 2016


PZZ356-301100-
/O.EXT.KMFR.SC.Y.0050.000000T0000Z-160430T2100Z/
/O.UPG.KMFR.GL.A.0020.160430T1800Z-160501T1200Z/
/O.NEW.KMFR.GL.W.0030.160430T2100Z-160501T1200Z/
/O.NEW.KMFR.SE.W.0036.160430T0600Z-160501T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
252 PM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5
AM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
PDT SUNDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE
WARNING IS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTH 20 TO 25 KT THROUGH TONIGHT...INCREASING TO 25 TO
  30 KT WITH GUSTS UP TO 40 KT BY SATURDAY AFTERNOON.

* SEAS...WIND DRIVEN AT 7 TO 9 FEET THROUGH TONIGHT...BECOMING 12
  TO 15 FEET SATURDAY THROUGH SATURDAY NIGHT. 

* AREAS AFFECTED...AT LEAST SMALL CRAFT CONDITIONS ARE EXPECTED IN
  ALL AREAS THROUGH SATURDAY MORNING...WITH HAZARDOUS SEAS
  DEVELOPING BEYOND 4 NM FROM SHORE TONIGHT. GALES ARE EXPECTED
  BEYOND 8 NM FROM SHORE SATURDAY AFTERNOON AND EVENING...WITH
  VERY STEEP AND HAZARDOUS SEAS IN ALL OTHER AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-301100-
/O.EXT.KMFR.SC.Y.0050.000000T0000Z-160430T0600Z/
/O.UPG.KMFR.GL.A.0020.160430T1800Z-160501T1200Z/
/O.NEW.KMFR.GL.W.0030.160430T2100Z-160501T1200Z/
/O.NEW.KMFR.SE.W.0036.160430T0600Z-160501T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
252 PM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5
AM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
PDT SUNDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE
WARNING IS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTH 20 TO 25 KT THROUGH TONIGHT...INCREASING TO 30 TO
  35 KT WITH GUSTS UP TO 45 KT BY SATURDAY AFTERNOON.

* SEAS...WIND DRIVEN AT 8 TO 9 FEET THROUGH TONIGHT...BECOMING 12
  TO 17 FEET SATURDAY THROUGH SATURDAY NIGHT. 

* AREAS AFFECTED...SMALL CRAFT CONDITIONS ARE EXPECTED IN ALL
  AREAS THROUGH THIS AFTERNOON...WITH VERY STEEP AND HAZARDOUS
  SEAS DEVELOPING IN ALL AREAS TONIGHT. GALES ARE EXPECTED BEYOND
  10 NM FROM SHORE SATURDAY AFTERNOON AND EVENING SOUTH OF PORT
  ORFORD...WITH VERY STEEP AND HAZARDOUS SEAS IN ALL OTHER AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-301100-
/O.EXT.KMFR.SC.Y.0050.000000T0000Z-160430T2100Z/
/O.NEW.KMFR.SE.W.0036.160430T0600Z-160501T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
252 PM PDT FRI APR 29 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PDT SATURDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5
AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
PDT SUNDAY. 

* WINDS...NORTH 20 TO 25 KT THROUGH TONIGHT...INCREASING TO 25 TO
  30 KT WITH GUSTS UP TO 40 KT BY SATURDAY AFTERNOON.

* SEAS...WIND DRIVEN AT 8 TO 9 FEET THROUGH TONIGHT...BECOMING 9
  TO 11 FEET SATURDAY THROUGH SATURDAY NIGHT.

* AREAS AFFECTED...AT LEAST SMALL CRAFT CONDITIONS ARE EXPECTED IN
  ALL AREAS THROUGH THIS AFTERNOON...WITH VERY STEEP AND HAZARDOUS
  SEAS DEVELOPING BEYOND 10 NM FROM SHORE AND IN THE VICINITY OF
  CAPE BLANCO THIS EVENING AND TONIGHT. VERY STEEP AND HAZARDOUS
  SEAS WILL THEN IMPACT ALL AREAS SATURDAY AFTERNOON AND EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
855 
WHUS76 KMFR 300317
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
817 PM PDT FRI APR 29 2016


PZZ356-301630-
/O.CON.KMFR.SC.Y.0050.000000T0000Z-160430T2100Z/
/O.CON.KMFR.SE.W.0036.160430T0600Z-160501T1200Z/
/O.CON.KMFR.GL.W.0030.160430T2100Z-160501T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
817 PM PDT FRI APR 29 2016

...GALE WARNING REMAINS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT
SUNDAY...

* WINDS...NORTH 20 TO 25 KT THROUGH TONIGHT...INCREASING TO 25 TO
  30 KT WITH GUSTS UP TO 40 KT BY SATURDAY AFTERNOON.

* SEAS...WIND DRIVEN AT 7 TO 9 FEET THROUGH TONIGHT...BECOMING 
  12 TO 15 FEET SATURDAY THROUGH SATURDAY NIGHT. 

* AREAS AFFECTED...AT LEAST SMALL CRAFT CONDITIONS ARE EXPECTED 
  IN ALL AREAS THROUGH SATURDAY MORNING...WITH HAZARDOUS SEAS 
  DEVELOPING BEYOND 4 NM FROM SHORE TONIGHT. GALES ARE EXPECTED 
  BEYOND 8 NM FROM SHORE SATURDAY AFTERNOON AND EVENING...WITH 
  VERY STEEP AND HAZARDOUS SEAS IN ALL OTHER AREAS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-301630-
/O.CON.KMFR.SC.Y.0050.000000T0000Z-160430T0600Z/
/O.CON.KMFR.SE.W.0036.160430T0600Z-160501T1200Z/
/O.CON.KMFR.GL.W.0030.160430T2100Z-160501T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
817 PM PDT FRI APR 29 2016

...GALE WARNING REMAINS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT
SUNDAY...

* WINDS...NORTH 20 TO 25 KT THROUGH TONIGHT...INCREASING TO 30 
  TO 35 KT WITH GUSTS UP TO 45 KT BY SATURDAY AFTERNOON. 

* SEAS...WIND DRIVEN AT 8 TO 9 FEET THROUGH TONIGHT...BECOMING 
  12 TO 17 FEET SATURDAY THROUGH SATURDAY NIGHT. 

* AREAS AFFECTED...SMALL CRAFT CONDITIONS ARE EXPECTED IN ALL 
  AREAS THROUGH THIS AFTERNOON...WITH VERY STEEP AND HAZARDOUS 
  SEAS DEVELOPING IN ALL AREAS TONIGHT. GALES ARE EXPECTED 
  BEYOND 10 NM FROM SHORE SATURDAY AFTERNOON AND EVENING SOUTH 
  OF PORT ORFORD...WITH VERY STEEP AND HAZARDOUS SEAS IN ALL 
  OTHER AREAS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-301630-
/O.CON.KMFR.SC.Y.0050.000000T0000Z-160430T2100Z/
/O.CON.KMFR.SE.W.0036.160430T0600Z-160501T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
817 PM PDT FRI APR 29 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
SATURDAY...

* WINDS...NORTH 20 TO 25 KT THROUGH TONIGHT...INCREASING TO 25 
  TO 30 KT WITH GUSTS UP TO 40 KT BY SATURDAY AFTERNOON. 

* SEAS...WIND DRIVEN AT 8 TO 9 FEET THROUGH TONIGHT...BECOMING 9 
  TO 11 FEET SATURDAY THROUGH SATURDAY NIGHT. 

* AREAS AFFECTED...AT LEAST SMALL CRAFT CONDITIONS ARE EXPECTED 
  IN ALL AREAS THROUGH THIS AFTERNOON...WITH VERY STEEP AND 
  HAZARDOUS SEAS DEVELOPING BEYOND 10 NM FROM SHORE AND IN THE 
  VICINITY OF CAPE BLANCO THIS EVENING AND TONIGHT. VERY STEEP 
  AND HAZARDOUS SEAS WILL THEN IMPACT ALL AREAS SATURDAY 
  AFTERNOON AND EVENING. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
580 
WHUS76 KMFR 300925
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
225 AM PDT SAT APR 30 2016


PZZ350-370-302230-
/O.CAN.KMFR.SE.W.0036.000000T0000Z-160501T1200Z/
/O.EXT.KMFR.SC.Y.0050.000000T0000Z-160501T1800Z/
/O.NEW.KMFR.SE.W.0037.160430T2100Z-160501T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
225 AM PDT SAT APR 30 2016


...SMALL CRAFT ADVISORY IN EFFECT THROUGH 11 AM PDT SUNDAY 
MORNING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 
5 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT SUNDAY. 

* WINDS...NORTH 20 TO 25 KT THROUGH TONIGHT...INCREASING TO 25 TO
  30 KT WITH GUSTS UP TO 35 KT BY LATE AFTERNOON AND THIS EVENING.
  WINDS WILL GRADUALLY LOWER TO 20 TO 25 KT LATE TONIGHT.

* SEAS...STEEP WIND DRIVEN 8 TO 9 FEET SEAS...BECOMING STEEP TO
  VERY STEEP 8 TO 11 FT SEAS LATE THIS AFTERNOON AND TONIGHT.
  STEEP CHOPPY SEAS WILL PERSIST INTO SUNDAY MORNING. 

* AREAS AFFECTED...SMALL CRAFT CONDITIONS ARE EXPECTED IN ALL
  AREAS THROUGH EARLY AFTERNOON. VERY STEEP AND HAZARDOUS SEAS
  DEVELOPING WILL DEVELOP FOR AREAS SOUTH OF CAPE ARAGO THIS
  AFTERNOON THROUGH TONIGHT WITH SMALL CRAFT CONDITIONS ELSEWHERE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ376-302230-
/O.NEW.KMFR.SC.Y.0051.160430T0925Z-160430T2100Z/
/O.EXT.KMFR.SE.W.0036.000000T0000Z-160501T1800Z/
/O.CON.KMFR.GL.W.0030.160430T2100Z-160501T1200Z/
/O.NEW.KMFR.SC.Y.0052.160501T1200Z-160501T1800Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
225 AM PDT SAT APR 30 2016


...HAZARDOUS SEAS WARNING IN EFFECT THROUGH 11 AM PDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM
PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 5 AM TO 11 AM PDT
SUNDAY. 

* WINDS...NORTH 25 KT...INCREASING TO 30 TO 35 KT WITH GUSTS UP TO
  45 KT THIS AFTERNOON AND THIS EVENING. WINDS WILL GRADUALLY
  LOWER LATE TONIGHT INTO SUNDAY MORNING TO 20 TO 30 KT.

* SEAS...STEEP WIND DRIVEN 9 FT SEAS...INCREASING TO VERY STEEP
  10 TO 14 FT SEAS THIS AFTERNOON AND THIS EVENING. SEAS WILL
  GRADUALLY LOWER TO A MIX OF STEEP TO VERY STEEP 8 TO 10 FT SEAS
  SUNDAY MORNING.

* AREAS AFFECTED...SMALL CRAFT CONDITIONS ARE EXPECTED NORTH OF
  GOLD BEACH THROUGH EARLY THIS AFTERNOON...WITH VERY STEEP AND
  HAZARDOUS SEAS TO THE SOUTH. GALES WILL DEVELOP BEYOND 5 NM FROM
  SHORE THIS AFTERNOON AND TONIGHT SOUTH OF PORT ORFORD...WITH
  VERY STEEP AND HAZARDOUS SEAS ELSEWHERE. VERY STEEP HAZARDOUS
  SEAS WILL LINGER SUNDAY MORNING BEYOND 20 NM FROM SHORE WITH
  SMALL CRAFT CONDITIONS ELSEWHERE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.


&&

$$

PZZ356-302230-
/O.CON.KMFR.SE.W.0036.000000T0000Z-160501T1200Z/
/O.CON.KMFR.SC.Y.0050.000000T0000Z-160430T2100Z/
/O.CON.KMFR.GL.W.0030.160430T2100Z-160501T1200Z/
/O.NEW.KMFR.SC.Y.0052.160501T1200Z-160501T1800Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
225 AM PDT SAT APR 30 2016


...HAZARDOUS SEAS WARNING IN EFFECT THROUGH 5 AM PDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM
PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 AM PDT SUNDAY. 

* WINDS...NORTH 25 KT...INCREASING TO 30 TO 35 KT WITH GUSTS UP TO
  45 KT THIS AFTERNOON AND THIS EVENING. WINDS WILL GRADUALLY
  LOWER LATE TONIGHT INTO SUNDAY MORNING TO 20 TO 25 KT.

* SEAS...STEEP WIND DRIVEN 8 TO 9 FT SEAS...INCREASE TO VERY STEEP
  10 TO 14 FT SEAS THIS AFTERNOON AND THIS EVENING. SLIGHTLY LOWER
  SEAS AROUND 8 FT ARE POSSIBLE WITHIN 2 NM OF SHORE AWAY FROM
  CAPES. SEAS WILL GRADUALLY LOWER TO STEEP 7 TO 8 FT SEAS SUNDAY
  MORNING.

* AREAS AFFECTED...SMALL CRAFT CONDITIONS ARE EXPECTED NORTH OF
  GOLD BEACH THROUGH EARLY THIS AFTERNOON...WITH VERY STEEP AND
  HAZARDOUS SEAS TO THE SOUTH. GALES WILL DEVELOP BEYOND 5 NM FROM
  SHORE THIS AFTERNOON INTO TONIGHT SOUTH OF PORT ORFORD...WITH
  VERY STEEP AND HAZARDOUS SEAS ELSEWHERE. SMALL CRAFT CONDITIONS
  WILL IMPACT THE AREA SUNDAY MORNING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
556 
WHUS76 KMFR 302150
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
250 PM PDT SAT APR 30 2016

PZZ356-011100-
/O.NEW.KMFR.SW.Y.0054.160430T2150Z-160502T0600Z/
/O.EXT.KMFR.GL.W.0030.000000T0000Z-160501T0900Z/
/O.EXT.KMFR.SE.W.0036.000000T0000Z-160501T1800Z/
/O.CAN.KMFR.SC.Y.0052.160501T1200Z-160501T1800Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
250 PM PDT SAT APR 30 2016

...GALE WARNING NOW IN EFFECT UNTIL 2 AM PDT SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 11 AM PDT SUNDAY... 

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 11 PM PDT
SUNDAY.

* WINDS...NORTH 30 TO 35 KT WITH GUSTS UP TO 45 KT. WINDS WILL
  GRADUALLY LOWER LATE TONIGHT INTO SUNDAY MORNING.

* SEAS...VERY STEEP AND WIND DRIVEN AT 10 TO 14 FT THIS AFTERNOON
  AND THIS EVENING...THEN GRADUALLY DIMINISHING THROUGH SUNDAY.
 
* AREAS AFFECTED...GALES WILL IMPACT AREAS BEYOND 4 NM FROM SHORE
  THIS AFTERNOON INTO TONIGHT SOUTH OF PORT ORFORD...WITH VERY
  STEEP AND HAZARDOUS SEAS ELSEWHERE. SMALL CRAFT ADVISORY SEAS
  ARE EXPECTED ONLY IN PROTECTED NEAR SHORE WATERS BETWEEN PORT
  ORFORD AND GOLD BEACH...AND SOUTH OF BROOKINGS.

* VIEW THE HAZARD AREA IN DETAIL AT
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-011100-
/O.EXT.KMFR.GL.W.0030.000000T0000Z-160501T0900Z/
/O.CON.KMFR.SE.W.0036.000000T0000Z-160501T1800Z/
/O.CAN.KMFR.SC.Y.0052.160501T1200Z-160501T1800Z/
/O.NEW.KMFR.SW.Y.0054.160501T1800Z-160502T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
250 PM PDT SAT APR 30 2016

...GALE WARNING NOW IN EFFECT UNTIL 2 AM PDT SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 11 AM PDT SUNDAY... 

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 AM TO
11 PM PDT SUNDAY.  

* WINDS...NORTH 30 TO 35 KT WITH GUSTS UP TO 45 KT. WINDS WILL
  GRADUALLY LOWER LATE TONIGHT INTO SUNDAY MORNING.

* SEAS...VERY STEEP AND WIND DRIVEN AT 10 TO 15 FT...WITH UP TO 18
  FEET POSSIBLE SOUTH OF CAPE SEBASTIAN. SEAS WILL REMAIN WIND
  DRIVE...BUT GRADUALLY LOWER TO 8 TO 10 FT SUNDAY MORNING.

* AREAS AFFECTED...GALES WILL IMPACT AREAS SOUTH OF PORT
  ORFORD...WITH VERY STEEP AND HAZARDOUS SEAS ELSEWHERE THROUGH
  THIS EVENING. ALL AREAS CAN EXPECT HAZARDOUS SEAS THROUGH
  TONIGHT...DIMINISHING TO SMALL CRAFT ADVISORY SEAS THROUGH
  SUNDAY.

* VIEW THE HAZARD AREA IN DETAIL AT
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-011100-
/O.EXT.KMFR.SE.W.0037.000000T0000Z-160501T1800Z/
/O.EXT.KMFR.SC.Y.0050.000000T0000Z-160501T0900Z/
/O.NEW.KMFR.SW.Y.0054.160501T0900Z-160502T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
250 PM PDT SAT APR 30 2016

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 2 AM TO
11 PM PDT SUNDAY. 

* WINDS...NORTH 20 TO 25 KT WITH GUSTS UP TO 35 KT THROUGH THIS
  EVENING. 

* SEAS...STEEP AND WIND DRIVEN AT 8 TO 10 FEET SEAS THROUGH THIS
  EVENING...DIMINISHING TO 7 TO 8 FEET THROUGH SUNDAY.

* AREAS AFFECTED...VERY STEEP AND HAZARDOUS SEAS WILL IMPACT AREAS
  BEYOND 5 NM FROM SHORE SOUTH OF BANDON THROUGH THIS
  EVENING...WITH SMALL CRAFT ADVISORY CONDITIONS ELSEWHERE. SEAS
  WILL GRADUALLY DIMINISH OVERNIGHT...WITH SMALL CRAFT ADVISORY
  SEAS EXPECTED SOUTH OF CAPE ARAGO THROUGH SUNDAY.

* VIEW THE HAZARD AREA IN DETAIL AT
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Apr 29, 2:47 PM PDT, 5 minutes earlier.

Area forecast discussion, Apr 29, 2:47 PM PDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
247 PM PDT FRI APR 29 2016

.SHORT TERM...THIS AFTERNOON THROUGH MONDAY...SHOWERS ARE
WIDESPREAD THIS AFTERNOON...WITH RAIN AMOUNTS GENERALLY LESS THAN
A TENTH OF AN INCH SO FAR. MODELS HAVE UNDERFORECAST COVERAGE OF
SHOWERS SO FAR...AND HAVE UPPED PRECIPITATION CHANCES THROUGH THE
AFTERNOON FOR MOST PLACES. THERE IS STILL A CHANCE OF
THUNDERSTORMS IN PORTIONS OF LAKE AND MODOC COUNTIES THROUGH THE
EVENING. THESE SHOWERS ARE ASSOCIATED WITH A COLD FRONT THAT IS
MOVING THROUGH THE FORECAST AREA...AND THE INSTABILITY BEHIND THE
FRONT. THE AIR MASS BECOMES STABLE TONIGHT AND DRIES OUT
SIGNIFICANTLY TOMORROW...RESULTING IN ABOVE NORMAL TEMPERATURES
AND PARTLY TO MOSTLY SUNNY SKIES SATURDAY AFTERNOON FOR MOST
LOCATIONS.

ON SUNDAY TEMPERATURES WILL RISE ANOTHER 10+ DEGREES AS OFFSHORE
FLOW PEAKS ACROSS THE AREA. COASTAL TEMPERATURES WILL LIKELY RISE TO
80 DEGREES...AND POSSIBLY HIGHER AT BROOKINGS. WE HAVE INCREASED
FORECAST HIGHS AT THE COAST AND WINDS OVER THE MOUNTAINS BASED ON
LATEST DATA. NAM12 H8 WINDS PEAK AROUND 25KT ON SUNDAY MORNING.
ENSEMBLE PERCENTILES SUGGEST THIS IS A STATISTICALLY SIGNIFICANT
OFFSHORE FLOW EVENT...IN TERMS OF MAGNITUDE OF EASTERLY FLOW...FOR
THIS TIME OF YEAR.

FLOW WILL SHIFT FROM EASTERLY TO SOUTHERLY ON MONDAY AND
TEMPERATURES WILL LIKELY PEAK OVER WEST SIDE VALLEYS AS THE THERMAL
TROUGH MOVES WELL INLAND. THE COAST WILL COOL OFF SHARPLY ON MONDAY
AS FLOW TURNS ONSHORE AND A STRATUS SURGE MAKES ITS WAY UP THE
COASTLINE. THE GFS SHOWS SOME INSTABILITY MONDAY AFTERNOON AND HAVE
MAINTAINED SLIGHT CHANCE TO CHANCE SHOWERS WITH A FEW
THUNDERSTORMS OVER THE CASCADES AND MODOC COUNTY. GIVEN ITS THE
FIRST DAY WITH SOUTHERLY FLOW...AND WITH NOT MUCH IN THE WAY OF
SHORTWAVE ACTIVITY...AM NOT TOO OPTIMISTIC ABOUT THUNDER CHANCES
ON MONDAY.

.LONG TERM...TUESDAY THROUGH FRIDAY.

THE GFS/EC/DGEX MODELS AND THEIR RESPECTIVE ENSEMBLES ALL DEPICT A
DEEP LONG WAVE TROUGH BETWEEN 130W AND 135W TUESDAY MORNING WITH
SOUTHERLY FLOW ALOFT OVER THE MEDFORD CWA.

THE TROUGH WILL BE SLOW TO PROGRESS AS IT WILL BE SHEARING AS IT
APPROACHES THE COAST.  THIS PROCESS WILL BE COMPLETE BY THURSDAY
MORNING...WHEN WHAT REMAINS OF THE TROUGH MOVES ONSHORE. THE CUTOFF
LOW WILL BE LEFT BEHIND...BUT JUST WHERE IS WHERE THE MODEL
SOLUTIONS...INCLUDING THE ENSEMBLES...DIVERGE. THE GFS40 PUTS IT
OVER SOUTHERN CALIFORNIA WHILE THE DGEX GOES WITH THE BAY AREA.
MEANWHILE THE EC IS THE LEAST PROGRESSIVE...LEAVING THE CUTOFF OUT
NEAR 33N 135W...WHICH IS ABOUT 300 NM OFF THE SOUTHERN CALIFORNIA
COAST. IN EVERY CASE THOUGH THERE WILL BE SOUTHERLY FLOW ALOFT OVER
AT LEAST PART OF THE MEDFORD CWA WITH A DEFORMATION ZONE IN THE
VICINITY.

OVERALL...THIS PATTERN SUPPORTS AN UNSETTLED SHOWERY REGIME
TUESDAY.MODEL LIFTED INDICES INDICATE THAT THUNDERSTORMS ARE
POSSIBLE AS WELL.  THE MOST FAVORED AREA FOR THUNDERSTORMS WILL MOVE
A BIT FARTHER EAST EACH DAY...STARTING OFF OVER MOST OF THE AREA
TUESDAY AND MOVING TO THE EAST SIDE BY THURSDAY. HIGH TEMPERATURES
WILL COOL DURING THIS INTERVAL...STARTING OFF 5 TO 10 DEGREES ABOVE
NORMAL TUESDAY...DROPPING TO AROUND NORMAL TO 5 DEGREES ABOVE NORMAL
THURSDAY.

THE PATTERN WILL CONTINUE TO PROGRESS FRIDAY AND THE CUT OFF LOW
WILL MOSTLY LIKELY BE OVER SOUTHERN CALIFORNIA AROUND THAT TIME.
FLOW ALOFT WILL TURN SOUTHEASTERLY OR EASTERLY.  THE EC SOLUTION
KEEPS SHOWER ACTIVITY IN THE AREA WITH THE CUTOFF LOW OVER NEVADA
AND NORTHEAST FLOW ALOFT. MEANWHILE THE GFS PLACES THE LOW FARTHER
SOUTH...PUTTING THE MEDFORD CWA IN A DRIER AND MORE STABLE REGIME
WITH OFFSHORE FLOW.

OVERALL...THERE IS ENOUGH UNCERTAINTY HERE TO KEEP SHOWERS IN THE
FORECAST FOR FRIDAY. THUNDERSTORMS REMAIN A POSSIBILITY OVER THE
FAR EAST SIDE. BOTH THE EC AND THE GFS CONTINUE THE COOLING
TREND...BUT TO DIFFERENT DEGREES. THE GFS HAS INLAND HIGHS FALLING
TO AROUND 5 DEGREES BELOW NORMAL FRIDAY WHILE THE EC GOES WITH
HIGHS AROUND NORMAL.

&&

.AVIATION...FOR THE 29/18Z TAF CYCLE...FROM THE CASCADES WEST...VFR
CONDITIONS WITH SOME OBSCURATION OF HIGHER TERRAIN WILL PREVAIL
INITIALLY OVER THE LAND AREAS...BUT AREAS OF MVFR CIGS OVER THE
COASTAL WATERS WILL GRADUALLY SPREAD INLAND THIS AFTERNOON AND
EVENING WITH MORE HIGHER TERRAIN BECOMING OBSCURED. THE LOWER
CONDITIONS WILL CLEAR OFF TO VFR BY SATURDAY AFTERNOON AND
CONDITIONS WILL REMAIN VFR THROUGH SATURDAY NIGHT.  EAST OF THE
CASCADES...VFR CONDITIONS WILL PREVAIL THROUGH SATURDAY...BUT SOME
HIGHER TERRAIN WILL BE OBSCURED THROUGH SATURDAY MORNING. WINDS WILL
BE GUSTY OVER THE AREA THROUGH THIS EVENING AND SOME ISOLATED
THUNDERSTORMS MAY DEVELOP OVER LAKE AND MODOC COUNTIES THIS
AFTERNOON AND EVENING.

&&

.MARINE...UPDATED 230 PM PDT FRI 29 APR 2016...A WEAK COLD
FRONT WILL MOVE ONSHORE THIS AFTERNOON, WITH GUSTY WINDS AND STEEP
SEAS RESULTING THROUGH THIS EVENING. A THERMAL TROUGH WILL BUILD
NEAR THE COAST TONIGHT INTO SATURDAY...THEN MOVE OVER THE COASTAL
WATERS SATURDAY NIGHT. NORTH GALES ARE EXPECTED SATURDAY AFTERNOON
AND EVENING SOUTH OF CAPE BLANCO WITH HIGH VERY STEEP SEAS OVER
NEARLY ALL AREAS. THE THERMAL TROUGH WILL WEAKEN SUNDAY INTO MONDAY
AND WINDS AND SEAS WILL SUBSIDE AS IT DOES SO. ANOTHER COLD FRONT
WILL MOVE THROUGH THE WATERS TUESDAY INTO TUESDAY NIGHT. -BPN

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 2 PM PDT SATURDAY FOR
     PZZ350-356-370-376.
     GALE WARNING FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY FOR
     PZZ356-376.
     HAZARDOUS SEAS WARNING FROM 11 PM THIS EVENING TO 5 AM PDT
     SUNDAY FOR PZZ350-356-370-376.

NSK/JRS/JRS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 2:58 AM PDTSmall Craft AdvisoryMFR47 hr
Apr 29, 2:52 PM PDTHazardous Seas WarningMFR44 hr

Nearby

Gale Warnings in Oregon, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.